Reviews Clarinex-D 12hr


No reviews yet.

Clarinex-D 12hr Drug Description
CLARINEX-D® 12 HOUR
(desloratadine 2.5 mg and pseudoephedrine sulfate, USP 120 mg) Extended Release
Tablets
DRUG DESCRIPTION



What are the possible side effects of desloratadine and pseudoephedrine (Clarinex-D 12 Hour, Clarinex-D 24 Hour)?

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using this medication and call your doctor at once if you have any of these serious side effects:

fast, pounding, or uneven heartbeat;
confusion, hallucinations, unusual thoughts or behavior;
severe dizziness, anxiety, restless feeling, or...
Read All Potential Side Effects for Clarinex-D 12hr »




CLARINEX-D®12 HOUR Extended Release Tablets are oval shaped blue and white
bilayer tablets containing 2.5 mg desloratadine in the blue immediate-release
layer and 120 mg of pseudoephedrine sulfate, USP in the white extended-release
layer which is released slowly, allowing for twice-daily administration.
The inactive ingredients contained in CLARINEX-D®12 HOUR Extended Release
Tablets are hypromellose USP, microcrystalline cellulose NF, povidone USP, silicon
dioxide NF, magnesium stearate NF, corn starch NF, edetate disodium USP, citric
acid anhydrous USP, stearic acid NF and FD&C Blue No. 2 aluminum lake dye.

Desloratadine, one of the two active ingredients of CLARINEX-D®12 HOUR
Extended Release Tablets, is a white to off-white powder that is slightly soluble
in water, but very soluble in ethanol and propylene glycol. It has an empirical
formula: C19H19ClN2 and molecular weight of
310.8. The chemical name is 8-chloro-6,11-dihydro-11-(4-piperdinylidene)-5H-benzo[5,6]
cyclohepta [1,2-b]pyridine and has the following structure:








Pseudoephedrine sulfate, the other active ingredient of CLARINEX-D®12 HOUR
Extended Release Tablets, is the synthetic salt of one of the naturally occurring
dextrorotatory diastereomer of ephedrine and is classified as an indirect sympathomimetic
amine. Pseudoephedrine sulfate is a colorless hygroscopic crystal or white,
hygroscopic crystalline powder, practically odorless, with a bitter taste. It
is very soluble in water, freely soluble in alcohol, and sparingly soluble in
ether. The empirical formula for pseudoephedrine sulfate is (C10H15NO)2
•H2SO4; the chemical name is benzenemethanol, α-[1-(methylamino)
ethyl]-,[S-(R*,R*)]-, sulfate (2:1)(salt); and the chemical
structure is:







Last reviewed on RxList: 2/4/2009




Clarinex-D 12hr Drug Description
CLARINEX-D® 12 HOUR
(desloratadine 2.5 mg and pseudoephedrine sulfate, USP 120 mg) Extended Release
Tablets
DRUG DESCRIPTION



What are the possible side effects of desloratadine and pseudoephedrine (Clarinex-D 12 Hour, Clarinex-D 24 Hour)?

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using this medication and call your doctor at once if you have any of these serious side effects:

fast, pounding, or uneven heartbeat;
confusion, hallucinations, unusual thoughts or behavior;
severe dizziness, anxiety, restless feeling, or...
Read All Potential Side Effects for Clarinex-D 12hr »




CLARINEX-D®12 HOUR Extended Release Tablets are oval shaped blue and white
bilayer tablets containing 2.5 mg desloratadine in the blue immediate-release
layer and 120 mg of pseudoephedrine sulfate, USP in the white extended-release
layer which is released slowly, allowing for twice-daily administration.
The inactive ingredients contained in CLARINEX-D®12 HOUR Extended Release
Tablets are hypromellose USP, microcrystalline cellulose NF, povidone USP, silicon
dioxide NF, magnesium stearate NF, corn starch NF, edetate disodium USP, citric
acid anhydrous USP, stearic acid NF and FD&C Blue No. 2 aluminum lake dye.

Desloratadine, one of the two active ingredients of CLARINEX-D®12 HOUR
Extended Release Tablets, is a white to off-white powder that is slightly soluble
in water, but very soluble in ethanol and propylene glycol. It has an empirical
formula: C19H19ClN2 and molecular weight of
310.8. The chemical name is 8-chloro-6,11-dihydro-11-(4-piperdinylidene)-5H-benzo[5,6]
cyclohepta [1,2-b]pyridine and has the following structure:








Pseudoephedrine sulfate, the other active ingredient of CLARINEX-D®12 HOUR
Extended Release Tablets, is the synthetic salt of one of the naturally occurring
dextrorotatory diastereomer of ephedrine and is classified as an indirect sympathomimetic
amine. Pseudoephedrine sulfate is a colorless hygroscopic crystal or white,
hygroscopic crystalline powder, practically odorless, with a bitter taste. It
is very soluble in water, freely soluble in alcohol, and sparingly soluble in
ether. The empirical formula for pseudoephedrine sulfate is (C10H15NO)2
•H2SO4; the chemical name is benzenemethanol, α-[1-(methylamino)
ethyl]-,[S-(R*,R*)]-, sulfate (2:1)(salt); and the chemical
structure is:







Last reviewed on RxList: 2/4/2009




Clarinex-D 12hr Drug Description
CLARINEX-D® 12 HOUR
(desloratadine 2.5 mg and pseudoephedrine sulfate, USP 120 mg) Extended Release
Tablets
DRUG DESCRIPTION



What are the possible side effects of desloratadine and pseudoephedrine (Clarinex-D 12 Hour, Clarinex-D 24 Hour)?

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using this medication and call your doctor at once if you have any of these serious side effects:

fast, pounding, or uneven heartbeat;
confusion, hallucinations, unusual thoughts or behavior;
severe dizziness, anxiety, restless feeling, or...
Read All Potential Side Effects for Clarinex-D 12hr »




CLARINEX-D®12 HOUR Extended Release Tablets are oval shaped blue and white
bilayer tablets containing 2.5 mg desloratadine in the blue immediate-release
layer and 120 mg of pseudoephedrine sulfate, USP in the white extended-release
layer which is released slowly, allowing for twice-daily administration.
The inactive ingredients contained in CLARINEX-D®12 HOUR Extended Release
Tablets are hypromellose USP, microcrystalline cellulose NF, povidone USP, silicon
dioxide NF, magnesium stearate NF, corn starch NF, edetate disodium USP, citric
acid anhydrous USP, stearic acid NF and FD&C Blue No. 2 aluminum lake dye.

Desloratadine, one of the two active ingredients of CLARINEX-D®12 HOUR
Extended Release Tablets, is a white to off-white powder that is slightly soluble
in water, but very soluble in ethanol and propylene glycol. It has an empirical
formula: C19H19ClN2 and molecular weight of
310.8. The chemical name is 8-chloro-6,11-dihydro-11-(4-piperdinylidene)-5H-benzo[5,6]
cyclohepta [1,2-b]pyridine and has the following structure:








Pseudoephedrine sulfate, the other active ingredient of CLARINEX-D®12 HOUR
Extended Release Tablets, is the synthetic salt of one of the naturally occurring
dextrorotatory diastereomer of ephedrine and is classified as an indirect sympathomimetic
amine. Pseudoephedrine sulfate is a colorless hygroscopic crystal or white,
hygroscopic crystalline powder, practically odorless, with a bitter taste. It
is very soluble in water, freely soluble in alcohol, and sparingly soluble in
ether. The empirical formula for pseudoephedrine sulfate is (C10H15NO)2
•H2SO4; the chemical name is benzenemethanol, α-[1-(methylamino)
ethyl]-,[S-(R*,R*)]-, sulfate (2:1)(salt); and the chemical
structure is:







Last reviewed on RxList: 2/4/2009




Clarinex-D 12hr Drug Description
CLARINEX-D® 12 HOUR
(desloratadine 2.5 mg and pseudoephedrine sulfate, USP 120 mg) Extended Release
Tablets
DRUG DESCRIPTION



What are the possible side effects of desloratadine and pseudoephedrine (Clarinex-D 12 Hour, Clarinex-D 24 Hour)?

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using this medication and call your doctor at once if you have any of these serious side effects:

fast, pounding, or uneven heartbeat;
confusion, hallucinations, unusual thoughts or behavior;
severe dizziness, anxiety, restless feeling, or...
Read All Potential Side Effects for Clarinex-D 12hr »




CLARINEX-D®12 HOUR Extended Release Tablets are oval shaped blue and white
bilayer tablets containing 2.5 mg desloratadine in the blue immediate-release
layer and 120 mg of pseudoephedrine sulfate, USP in the white extended-release
layer which is released slowly, allowing for twice-daily administration.
The inactive ingredients contained in CLARINEX-D®12 HOUR Extended Release
Tablets are hypromellose USP, microcrystalline cellulose NF, povidone USP, silicon
dioxide NF, magnesium stearate NF, corn starch NF, edetate disodium USP, citric
acid anhydrous USP, stearic acid NF and FD&C Blue No. 2 aluminum lake dye.

Desloratadine, one of the two active ingredients of CLARINEX-D®12 HOUR
Extended Release Tablets, is a white to off-white powder that is slightly soluble
in water, but very soluble in ethanol and propylene glycol. It has an empirical
formula: C19H19ClN2 and molecular weight of
310.8. The chemical name is 8-chloro-6,11-dihydro-11-(4-piperdinylidene)-5H-benzo[5,6]
cyclohepta [1,2-b]pyridine and has the following structure:








Pseudoephedrine sulfate, the other active ingredient of CLARINEX-D®12 HOUR
Extended Release Tablets, is the synthetic salt of one of the naturally occurring
dextrorotatory diastereomer of ephedrine and is classified as an indirect sympathomimetic
amine. Pseudoephedrine sulfate is a colorless hygroscopic crystal or white,
hygroscopic crystalline powder, practically odorless, with a bitter taste. It
is very soluble in water, freely soluble in alcohol, and sparingly soluble in
ether. The empirical formula for pseudoephedrine sulfate is (C10H15NO)2
•H2SO4; the chemical name is benzenemethanol, α-[1-(methylamino)
ethyl]-,[S-(R*,R*)]-, sulfate (2:1)(salt); and the chemical
structure is:







Last reviewed on RxList: 2/4/2009




Clarinex-D 12hr Drug Description
CLARINEX-D® 12 HOUR
(desloratadine 2.5 mg and pseudoephedrine sulfate, USP 120 mg) Extended Release
Tablets
DRUG DESCRIPTION



What are the possible side effects of desloratadine and pseudoephedrine (Clarinex-D 12 Hour, Clarinex-D 24 Hour)?

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using this medication and call your doctor at once if you have any of these serious side effects:

fast, pounding, or uneven heartbeat;
confusion, hallucinations, unusual thoughts or behavior;
severe dizziness, anxiety, restless feeling, or...
Read All Potential Side Effects for Clarinex-D 12hr »




CLARINEX-D®12 HOUR Extended Release Tablets are oval shaped blue and white
bilayer tablets containing 2.5 mg desloratadine in the blue immediate-release
layer and 120 mg of pseudoephedrine sulfate, USP in the white extended-release
layer which is released slowly, allowing for twice-daily administration.
The inactive ingredients contained in CLARINEX-D®12 HOUR Extended Release
Tablets are hypromellose USP, microcrystalline cellulose NF, povidone USP, silicon
dioxide NF, magnesium stearate NF, corn starch NF, edetate disodium USP, citric
acid anhydrous USP, stearic acid NF and FD&C Blue No. 2 aluminum lake dye.

Desloratadine, one of the two active ingredients of CLARINEX-D®12 HOUR
Extended Release Tablets, is a white to off-white powder that is slightly soluble
in water, but very soluble in ethanol and propylene glycol. It has an empirical
formula: C19H19ClN2 and molecular weight of
310.8. The chemical name is 8-chloro-6,11-dihydro-11-(4-piperdinylidene)-5H-benzo[5,6]
cyclohepta [1,2-b]pyridine and has the following structure:








Pseudoephedrine sulfate, the other active ingredient of CLARINEX-D®12 HOUR
Extended Release Tablets, is the synthetic salt of one of the naturally occurring
dextrorotatory diastereomer of ephedrine and is classified as an indirect sympathomimetic
amine. Pseudoephedrine sulfate is a colorless hygroscopic crystal or white,
hygroscopic crystalline powder, practically odorless, with a bitter taste. It
is very soluble in water, freely soluble in alcohol, and sparingly soluble in
ether. The empirical formula for pseudoephedrine sulfate is (C10H15NO)2
•H2SO4; the chemical name is benzenemethanol, α-[1-(methylamino)
ethyl]-,[S-(R*,R*)]-, sulfate (2:1)(salt); and the chemical
structure is:







Last reviewed on RxList: 2/4/2009





Other reviews about Clarinex-D 12hr on wordpress

He is especially entitled to comm
  by fcfyiwojmcwtfnr
And most of all, it is an obscure world that has adhered to a strict neutrality in the local politics of that stellar region, and is not expansionist. […]


Until then, Tremain agreed.
  by jkanufetpkdp



Other reviews about Clarinex-D 12hr on web:

Learn about the prescription medication Clarinex-D 12hr (Desloratadine and Pseudoephedrine Sulfate), drug uses, dosage, side effects, drug interactions, warnings, reviews and ... Clarinex-D 12hr (Desloratadine and Pseudoephedrine Sulfate) Drug ...


Learn about Clarinex-D 12hr (Desloratadine and Pseudoephedrine Sulfate) - Side Effects, Drug Interactions, Pictures, Patient Information on RxList Clarinex-D 12hr (Desloratadine and Pseudoephedrine Sulfate ...


Read on to find out why stefaniki gives Clarinex D 12hr 5 out of 5 stars on consumer reviews site www.viewpoints.com Daily use keeps my allergies in check - Clarinex D 12hr ...


Member since February 2009 Lifetime Points 11,270 Discussion Posts 0 Reviews 26 ... Clarinex D 12hr stefaniki’s Profile - Viewpoints


CLARINEX-D 12HR TABLET; 60 Tablets: $161.23: 120 Tablets: $318.16: 180 Tablets: $476.48: 240 Tablets: $634.80: 360 Tablets: $951.44: 540 Tablets: $1,426.40: 720 Tablets Medication Price | PharmNet-Rx.com


Clarinex D 24hr: 1 tablet: 1x/day: desloratadine 5 mg, pseudoephedrine HCl 240 mg : Claritin D 12hr: 1 tablet : 2x/day: loratadine 5 mg, pseudoephedrine HCl 120 mg doctorshapero.com


You searched for: CLARINEX-D; CLARINEX-D 12HR TABLET: CLARINEX-D 24HR TABLET Medication Prices | PharmNet-Rx.com


Antihistamines & Antihistamines + decongestant 1 / day 2/ day Zyrtec, Allegra/fexofenadine 180mg, Clarinex, Allegra D 12hr, Clarinex D-12 hr Allegra/fexofenadine 30mg & 60mg, Allegra D ... Mandatory Drug Limitations Program


Clarinex-D 12hr; Elestat; Ana-Kit; Opticrom; Nasacort AQ; Clemastine Fumarate Syrup; Optivar; Flovent HFA; Allegra; Fluorometholone Forte; Beconase-AQ; Prednisolone Allergy (Allergies) Symptoms, Causes and Signs on MedicineNet.com


... 30 per 30 days (benefit CIMZIA 6 per 28 days ciprofloxacin er 30 per 30 days CLARINEX REDITABS 30 per 30 days CLARINEX SYRUP 300mL per 30 days CLARINEX TABLETS 30 per 30 days CLARINEX-D 12HR ... Quantity Limits 2010





Featured Reviews

Reviews Montelukast Sodium

Singulair Drug Description SINGULAIR® (montelukast sodium) Tablets, Chewable Tablets, and Oral Granules DRUG DESCRIPTION What are the possible side effects of montelukast (Singulair)? Get emergency medical help if you have...
Read More  |  Review This
Reviews Fosphenytoin Sodium Injection

Cerebyx Drug Description CEREBYX® (fosphenytoin sodium) Injection DRUG DESCRIPTION What are the possible side effects of fosphenytoin (Cerebyx)? Get emergency medical help if you have any of these signs of an allergic reaction:...
Read More  |  Review This
Reviews Cleocin I.V.

Cleocin I.V. Drug Description Cleocin Phosphate® (clindamycin) Injection, USP and (clindamycin) Injection in 5% Dextrose To reduce the development of drug-resistant bacteria and maintain the effectiveness of CLEOCIN PHOSPHATE and other...
Read More  |  Review This
Reviews Erythromycin Topical Gel

Erygel Drug Description Erygel® (erythromycin topical) Gel USP 2% For Dermatologic Use Only-Not for Ophthalmic Use DRUG DESCRIPTION ERYGEL® Topical Gel contains erythromycin (3R*, 4S*, 5S*,6R*,7R*, 9R*, 11R*, 12R*, 13S*, 14R*)-4-[(2,6-Di...
Read More  |  Review This
Reviews Minoxidil Tablets

Minoxidil Drug Description Minoxidil (minoxidil) Tablets USP WARNING Minoxidil tablets contain the powerful antihypertensive agent, minoxidil, which may produce serious adverse effects. It can cause pericardial effusion, occasionally...
Read More  |  Review This
Recent News
59sec - the BEST lead management system around!
We tested 59sec - THE lead management system and we love it. 59sec helps small and medium companies to answer leads in maximum 59 seconds. Why...
MOVEorPAY - our favorite facebook app
We do love MOVEorPAY motivational facebook app, because it is very cool and useful. It makes you finish stuff that you know are good for you, but from various reasons, you never do...
ReviewsAZ is almost ready to be officially launched
yes, we have just a few loose ends to tie and we are ready to go :) meanwhile, I am putting some reviews on the site, so people will not get an empty site at the launch....